MathSciNet Relay Station
MathSciNet bibliographic data
MR1797827 (2001i:35039) 35B65 (35L55 35R35 74F05 74K20 93B05)
Lasiecka, I.; Triggiani, R. Sharp regularity theory for elastic and thermoelastic Kirchoff [Kirchhoff] equations with free boundary conditions. Rocky Mountain J. Math. 30 (2000), no. 3, 981–1024.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement